MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2450H-GNSB
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a flames coming out of bovie tip.

Brand Name
EDGE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key11213855
Report Number1717344-2021-00115
Device Sequence Number14418385
Product Code GEI
UDI-Device Identifier10884524002248
UDI-Public10884524002248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2450H-GNSB
Device Catalogue NumberE2450H-GNSB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1